# SDR DL73K001036

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 46,239 hours, 37,196 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O 03 SLAT LED SLAT REMAINED INTRANSIT ON T/O AFTER FLAP RETRACTION.  RETURNED TO MCO.  ON EXTENSION 02 SLAT REMAINED INTRANSIT.  INSPECTED SLATS, RAN SLATS THRU SEVERAL CYCLES.  SLAT OPERATE NORMAL.  UNABLE TO DUPLICATE PROBLEM.
